# SDR COMA0360184

- Difficulty date: April 6, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 1,849 hours, 1,887 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 355483255
- Condition: Malfunctioned
- Location: Lt Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5800 LT ANTI ICE DUCT WARNING.  REPLACED THE LT WHEEL WELL LEAK SENSING ELEMENT.
